Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The canonical pencils on Horikawa surfaces

Denis Auroux

Geometry & Topology 10 (2006) 2173–2217

arXiv: math.GT/0605692

Abstract

We calculate the monodromies of the canonical Lefschetz pencils on a pair of homeomorphic Horikawa surfaces. We show in particular that the (pluri)canonical pencils on these surfaces have the same monodromy groups, and are related by a “partial twisting” operation.

Keywords
Horikawa surfaces, Lefschetz pencils, monodromy
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 53D35, 14D05
References
Forward citations
Publication
Received: 28 May 2006
Revised: 25 September 2006
Accepted: 22 October 2006
Published: 29 November 2006
Proposed: Rob Kirby
Seconded: Ronald Fintushel, Ronald Stern
Authors
Denis Auroux
Department of Mathematics
MIT
Cambridge, MA 02139
USA